PDA

View Full Version : Glaucoma ??? and medications



Hillbillie
05-03-2010, 09:38 PM
I take Imuran, Plaqunil, and prednisone. I went to have my eyes checked. I have to get glasses and he said there was too much pressure in both eyes. I have to go back Wed, to have some further tests done. Anyone else had this problem? If you have what did they do about your meds? I guess the first thing I will have him do is to fax the results to my Rhumy to let him check.
One thing about this Lupus it keeps your brain cells poppin trying to figure out what else is going to happen! thanks for being here!
BJ

Saysusie
05-04-2010, 10:37 PM
How long have you been taking the Plaquenil and Prednison?? Did he say that it was, in fact, glaucoma? Cataracts and Glaucoma are often seen in lupus patients, but the disease is not associated with either of these eye conditions. However, extended use of steroids, such as Prednisone, can cause Glaucoma and almost always produces cataracts. I wish you the very best.

Peace and Blessings
Namaste
Saysusie

Hillbillie
05-06-2010, 11:10 AM
I think it's been around a year that I have been continuously taking both plaqunil and prednisone. The eye doc said there were no signs of cataracts but the pressure was high in both eyes one eye was higher than the other but both had increased pressure. They called to reschedule the appointment until next Thurs. with the eye doc. That visit is to check the nerve in the back of my eyes to see if they are damaged. I also am diabetic, which is under control, but a concern for eye problems. My Father went blind but I always thought it was from diabetes but now I am not so sure. He didn't say for sure that it was glaucoma but did say that drops will decrease the eye pressure for Glaucoma and that he wanted me to come back for the nerve tests. The reason I asked about the meds is that Prednisone seems to be the best at helping me function half way. I sure don't want to go blind either tho. Thanks for answering. BH